MathSciNet Relay Station
MathSciNet bibliographic data
MR1339844 (96h:14062) 14J60 (14C20 14F17)
Fernández del Busto, Guillermo Bogomolov instability and Kawamata-Viehweg vanishing. J. Algebraic Geom. 4 (1995), no. 4, 693–700.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement